Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/243417
Type: Artigo de periódico
Title: Optimality Properties Of An Augmented Lagrangian Method On Infeasible Problems
Author: Birgin
E. G.; Martinez
J. M.; Prudente
L. F.
Abstract: Sometimes, the feasible set of an optimization problem that one aims to solve using a Nonlinear Programming algorithm is empty. In this case, two characteristics of the algorithm are desirable. On the one hand, the algorithm should converge to a minimizer of some infeasibility measure. On the other hand, one may wish to find a point with minimal infeasibility for which some optimality condition, with respect to the objective function, holds. Ideally, the algorithm should converge to a minimizer of the objective function subject to minimal infeasibility. In this paper the behavior of an Augmented Lagrangian algorithm with respect to those properties will be studied.
Subject: Filter Sqp Algorithm
Constrained Optimization
Nonlinear Optimization
Convergence
Country: NEW YORK
Editor: SPRINGER
Citation: Optimality Properties Of An Augmented Lagrangian Method On Infeasible Problems. Springer, v. 60, p. 609-631 APR-2015.
Rights: fechado
Identifier DOI: 10.1007/s10589-014-9685-5
Address: http://link.springer.com/article/10.1007%2Fs10589-014-9685-5
Date Issue: 2015
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
wos_000351199300004.pdf448.72 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.